# SDR CALA2011072000501

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 45,401 hours, 6,659 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235039
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - NR 2 PYLON NAC STA 285 I/B FRAME CHORD AND UPPER CLIP FOUND CRACKED.  NR 2 PYLON NAC STA 285 I/B FRAME CRACKED CHORD AND UPPER CRACKED CLIP.  REPLACED AS PER SRM 51-10-02 AND NEW FRAME CHORD AND NEW CLIP INSTALLED AS PER SRM 51-40-02.
